# SDR AALA2020070989013

- Difficulty date: July 7, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 18,474 hours, 7,166 cycles
- Engine: Iae V2533A5
- Engine time: 18,474 hours, 7,166 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: O-Ring
- Part number: AS43013118
- Condition: Damaged
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB NOTICED LEFT ENGINE OIL QUANTITY DROPPING BELOW 4.0 QUARTS.  EVENTUALLY WENT TO 0. 10 MIN LATER OIL PRESSURE SLOWLY DROPPED TO MIN WHICH TRIGGERED ENGINE SHUTDOWN MESSAGE APPEARED ON THE ECAM AND THE PILOT ENGAGED THE NR 1 SHUTDOWN  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO ABQ WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND OIL LEAK FROM FUEL COOLED OIL COOLER AT "IN" AND OUT CONNECTIONS.  REPLACED O-RINGS AND TORQUED CONNECTIONS PER AMM 71-23-00.  A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
